# SDR CA030618004

- Difficulty date: June 16, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 13,014 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Liner
- Part number: 9544008
- Condition: Bent
- Location: Keyway
- Component: Wheel, Goodyear
- Component part number: 95439914
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ONE OF TWO MS20427-4C7 RIVETS THAT HOLD THE KEYWAY LINER ON THE INNER WHEEL HALF FAILED ALLOWING THE CENTRIFUGAL FORCE OF THE SPINNING WHEEL TO BEND THE LINER OUTWARD UNTIL IT CONTACTED THE LOWER TORQUE LINK, DAMAGING IT AND ALSO CUTTING THE SIDEWALL OF THE TIRE. A SIMILAR  INCIDENT OCCURED EARLIER ON ANOTHER LEAR 35 THAT RESULTED IN DAMAGE TO THE GEAR LEG. THE DAMAGED PARTS IN BOTH CASES HAD TO BE REPLACEDTHE RIVETS ARE OFTEN FOUND LOOSE AND REPLACED AT WHEEL OVERHAUL. A COMPANY PROCEDURE BULLETIN HAS NOW BEEN ISSUED TO INSPECT THE LINER RIVETS FOR LOOSENESS AT EACH 50 CYCLE BRAKE WEAR CHECK.
